# SDR 2005FA0000886

- Difficulty date: June 7, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N117MS
- Make and model: Gulstm G1159A
- Aircraft serial: 335
- Engine: Rroyce SPEY511*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Web
- Condition: Damaged
- Location: Vertical Stab
- Part time: 8,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED FORWARD VERTICAL SHEAR WEB ASSY OF THE VERTICAL STABILIZER DUE TO HOLE ELONGATION.  (K)
